# SDR SWIA201127420

- Difficulty date: August 24, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,801 hours, 16,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FORWARD OF PAX DOOR IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
